# SDR IPXA2023091394151

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 77,643 hours, 15,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** INSPECTION TYPE: NA DENT & GOUGES ON TOP OF AFT FUSELAGE @ APPX STA Y=1811 REF LPS 581016/3, 581017/3 & 581018/1 FOR MORE DEETS ITEM REQÏ¿½S DFRD FOR 1 NON-REV, UNPRESSURIZED FLT FOR REP REF EO# 88155-A STEP 6A(11). DFRD PERM REP OF AFT FUSELAGE DAMAGE APPX STA 1811 BTWN LONGS 5L/7L PER EO# 88155-A DEF IS FOR A 1 TIME FERRY FLT & TO BE PERFORMED AS NON-REV UNPRESSURIZED
